Intégration des équations de Cauchy-Riemann induites formelles
Séminaire Équations aux dérivées partielles (Polytechnique) (1974-1975), Talk no. 9, 13 p.
@article{SEDP_1974-1975____A8_0,
     author = {Boutet de Monvel, Louis},
     title = {Int\'egration des \'equations de Cauchy-Riemann induites formelles},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1974-1975},
     note = {talk:9},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1974-1975____A8_0}
}
Boutet de Monvel, L. Intégration des équations de Cauchy-Riemann induites formelles. Séminaire Équations aux dérivées partielles (Polytechnique) (1974-1975), Talk no. 9, 13 p. http://www.numdam.org/item/SEDP_1974-1975____A8_0/

[1] S. Bochuer: Analytic and meromorphic continuation by means of Green's formula. Ann. Math. 44 (1943) 652-673. | MR 9206 | Zbl 0060.24206

[2] L. Boutet De Monvel: Hypoelliptic operators with double characteristics and related pseudo-differential operators. Comm. Pure Appl. Math 27(1974). | MR 370271 | Zbl 0294.35020

[3] H. Lewy: On the local character of the solutions of an atypical linear differential equation in 3 variables and a related theorem for functions of 2 complex variables. Ann. Math. 64 (1956) 514-522. | MR 81952 | Zbl 0074.06204

[4] J.J. Kohn: Boundaries of complex manifolds. Proc. of the Conference on Complex Analysis, Minneapolis 1964, 81-94. | MR 175149 | Zbl 0166.36003

[5] J.J. Kohn, H. Rossi: On the extension of holomorphic functions from the boundary of a complex manifold. Ann. Math. 81 (1965) 451-472 | MR 177135 | Zbl 0166.33802

[6] M. Kuranishi: Deformations of isolated singularities and ∂b. Preprint, Columbia University.

[7] L. Nirenberg: Conférence au Congrès International sur les Opérateurs Intégraux de Fourier, Nice, Mai 1974. Lecture Notes, Springer Verlag, Berlin. | Zbl 0306.35019

[8] H. Rossi: Attaching analytic spaces to an analytic space along a pseudo-concave boundary. Proc. of the Conference on Complex Analysis. Minneapolis 1964, 242-253. | Zbl 0143.30301

[9] M. Sata, T. Kawai, M. Kashiwara: Hyperfunctions and pseudo-differential equations. Lecture Notes 287 (1973) 265-529, Springer Verlag. | MR 420735 | Zbl 0277.46039